# SDR 9806896740

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING AND SLOWING TO TAXI SPEED, THE NR 1 ENGINE COMPRESSOR STALLED WITH THE TOWER REPORTING FLAMES FROM THE TAILPIPE.  THE ENGINE WAS SHUT DOWN, MAXIMUM EGT WAS 1089C FOR 35 SECONDS.  MAINTENANCE CHANGED THE ENGINE DUE TO THE OVERTEMP.
